# SDR YENA20160702620

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 44,847 hours, 15,830 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247360013
- Part serial: H2569
- Condition: Failed
- Location: Nlg Steering
- Part time: 44,854 hours, 15,830 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY, WHEEL N/W STEERING FAULT WHILE IN FLIGHT.  RESET N/W STEERING SWITCH TWICE IN FLIGHT AND ONCE ON GROUND, WOULD NOT FUNCTION NORMALLY.  R & R N/W STEERING SERVO CONTROL, 6GC, IAW AMM 32-51-51.  OPS CHECK GOOD, NO DEFECTS AND LEAKS NOTED AT THIS TIME.
